Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 767651, 16 pages
http://dx.doi.org/10.1155/2014/767651
Research Article

Product-Form Solutions for Integrated Services Packet Networks and Cloud Computing Systems

Department of Mathematics and State Key Laboratory of Novel Software Technology, Nanjing University, Nanjing 210093, China

Received 25 February 2014; Revised 26 August 2014; Accepted 27 August 2014; Published 13 October 2014

Academic Editor: Joao B. R. Do Val

Copyright © 2014 Wanyang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanyang Dai, “Product-Form Solutions for Integrated Services Packet Networks and Cloud Computing Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 767651, 16 pages, 2014. https://doi.org/10.1155/2014/767651.